umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stabilizing Role of Nonlocal Interaction on Spatio-temporal Pattern Formation
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2016 (English)In: Mathematical Modelling of Natural Phenomena, ISSN 0973-5348, E-ISSN 1760-6101, Vol. 11, no 5, 103-118 p.Article in journal (Refereed) Published
Abstract [en]

Here we study a spatio-temporal prey-predator model with ratio-dependent functional response and nonlocal interaction term in the prey growth. For a clear understanding of the effect of nonlocal interaction on the resulting stationary and non-stationary patterns, we consider the nonlocal interaction term in prey growth only to describe the nonlocal intra-specific competition due to limited resources for the prey. First we obtain the patterns exhibited by the basic model in the absence of nonlocal interaction and then explore the effect of nonlocal interaction on the resulting patterns. We demonstrate the stabilizing role of nonlocal interaction as it induces stationary pattern from periodic and chaotic regimes with an increase in the range of nonlocal interaction. The existence of multiple branches of stationary solutions, bifurcating from homogeneous steady-state as well as non-stationary patterns, is illustrated with the help of numerical continuation technique.

Place, publisher, year, edition, pages
EDP Sciences, 2016. Vol. 11, no 5, 103-118 p.
Keyword [en]
Prey-predator, nonlocal interaction, Turing bifurcation, stationary pattern, global bifurcation
National Category
Bioinformatics and Systems Biology Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-130120DOI: 10.1051/mmnp/201611507ISI: 000389670900007OAI: oai:DiVA.org:umu-130120DiVA: diva2:1064124
Available from: 2017-01-11 Created: 2017-01-11 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zhang, Lai
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematical Modelling of Natural Phenomena
Bioinformatics and Systems BiologyMathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf